Is there a way to help to a man suffering from not having orgasm because of the lateral effects of antidepresive drugs?
Lots and lots of oral stimulation?
IANAD, but I’m not sure there is anything you can really do about. You might want to tell your doctor and see if there is some other drug that will work for you and that doesn’t have this unfortunate side effect. As soon as I was taken off what I was taking the problem went away.
Ironic question. Sounds like the matter is depressing you. Evokes the interesting and still not well understood intersection of brain/body chemistry and thoughts and feelings. Take the drug to keep from being depressed and become depressed as a result of the drug. hmmmm curiouser and curiouser
Different antidepressive drugs have different side-effect profiles, and individual patients react differently to the same drug. If a patient has unpleasant side-effects, the doctor can easily switch drugs.
Practice, practice, practice.
With Paxil anyway, I got that perpetual “satisfied” feeling all the time in every aspect of my life. I could have sex easily enough but, being “satisfied” had trouble climaxing. Just didn’t feel the need if you know what I mean? I spent a bit of time … uh … retraining the reflex and reduced the side effect such that it was only manifest as “better” staying power as opposed to freakish ability to pound away furiously for 30-40 minutes until I perished from cardiac arrest.
Prozac had the same effect, and it was effectively countered using the same method.